# SDR SIMA200708603

- Difficulty date: March 26, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- Aircraft time: 18,986 hours, 18,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: 7281000501
- Part serial: 001854
- Condition: Failed
- Location: Emergency Lights
- Part time: 13 hours, 11 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DISCOVERED EMERGENCY FLOOR LIGHTING INOPERATIVE STARTING AT ROW 3A DURING CREW'S PREFLIGHT.  ELECTRICAL SMELL NOTED.  REMOVED AND REPLACED EMERGENCY LIGHT INVERTER IAW EMB 33-21-01.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
